# SDR DALA2025110508072

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 64,499 hours, 33,656 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING ELECTRICAL SMELL IN FORWARD CABIN WHILE AT CRUISE FLIGHT.   R & R HARNESS FROM J14 TO SDU'S IAW  PAC AMM 23-32-00. R & R SEB AT 2C IAW PAC AMM 23-32-07. (8034104).
